MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 4/14MM

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 4/14MM
Model Number 02.07.0414PSF
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 november 2020: lot 170478: (b)(4) items manufactured and released on 28-feb-2017.Expiration date: 2022-02-12.No anomalies found related to the problem.To date, 9 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting instability due to knee laxity.The surgeon, 1 year and 4 months after primary, revised the 14mm poly with a 17mm poly and the surgery was completed successfully.

Brand Name
GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 4/14MM
Common Device Name
TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10989786
Report Number3005180920-2020-00922
Device Sequence Number19026955
Product Code JWH
UDI-Device Identifier07630030817847
UDI-Public07630030817847
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/12/2022
Device Model Number02.07.0414PSF
Device Catalogue Number02.07.0414PSF
Device Lot Number170478
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2020
Initial Report FDA Received Date12/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;